Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Gauss formulas for the Dirichlet problem

Authors: A. H. Stroud and David L. Barrow
Journal: Bull. Amer. Math. Soc. 80 (1974), 1230-1232
MSC (1970): Primary 41A55, 41A30; Secondary 65N35
MathSciNet review: 0436556
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. David L. Barrow and A. H. Stroud, Existence of Gauss harmonic interpolation formulas (submitted for publication).
  • 2. Samuel Karlin and William J. Studden, Tchebycheff systems: With applications in analysis and statistics, Pure and Applied Mathematics, Vol. XV, Interscience Publishers John Wiley & Sons, New York-London-Sydney, 1966. MR 0204922 (34 #4757)
  • 3. J. M. Ortega and W. C. Rheinboldt, Iterative solution of nonlinear equations in several variables, Academic Press, New York-London, 1970. MR 0273810 (42 #8686)
  • 4. Murray H. Protter and Hans F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1967. MR 0219861 (36 #2935)
  • 5. A. H. Stroud, K.-W. Chen, P.-L. Wang and Z. Mao, Some second and third degree harmonic interpolation formulas, SIAM J. Numer. Anal. 8 (1971), 681—692. MR 45 #7928.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A55, 41A30, 65N35

Retrieve articles in all journals with MSC (1970): 41A55, 41A30, 65N35

Additional Information

PII: S 0002-9904(1974)13692-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia